# SDR 9626919301

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- Engine: Pwa JT8D217
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: 2047021
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 23,548 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE NR 1 ENGINE EPR INDICATION DID NOT RESPOND.  CREW ABORTED TAKEOFF AND EPR SYSTEM WAS PLACED ON MEL.  MAINTENANCE LATER REPLACED THE LEFT ENGINE EPR INDICATOR, OPERATIONAL CHECK OK.
